# SDR USAA2012101500001

- Difficulty date: October 14, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 60,440 hours, 24,064 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1R DOOR DIFFICULT TO ARM.  FOUND LANYARD FROM SLIDE PACK OBSRTUCTING GIRT FITTINGS FROM ENGAGEMENT.  RESTOWED LANYARD.  SLIDE ARMS AND UNARMS NORMALLY.
